# SDR AALA201708239006

- Difficulty date: August 3, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112191203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE CORROSION ON R1 DOOR SILL FITTING ATTACH POINTS DURING THE PREVIOUS 2S CHECK WHICH WAS DETERMINED TO BE WITHIN LIMITS PER EA 200580A ON 8/17/11. REPLACED DOOR SILL PER A319 SRM 51-72-11, DRAWINGS D53110339 AND D53112109 DURING THE CURRENT 3S CHECK.
